Back to Search Start Over

On a singular parabolic $ p $-Laplacian equation with logarithmic nonlinearity.

Authors :
Wu, Xiulan
Zhao, Yaxin
Yang, Xiaoxin
Source :
Communications in Analysis & Mechanics (CAM). 2024, Vol. 16 Issue 3, p1-26. 26p.
Publication Year :
2024

Abstract

In this paper, we considered a singular parabolic p -Laplacian equation with logarithmic nonlinearity in a bounded domain with homogeneous Dirichlet boundary conditions. We established the local solvability by the technique of cut-off combining with the method of Faedo-Galerkin approximation. Based on the potential well method and Hardy-Sobolev inequality, the global existence of solutions was derived. In addition, we obtained the results of the decay. The blow-up phenomenon of solutions with different indicator ranges was also given. Moreover, we discussed the blow-up of solutions with arbitrary initial energy and the conditions of extinction. [ABSTRACT FROM AUTHOR]

Subjects

Subjects :
*POTENTIAL well
*EQUATIONS

Details

Language :
English
ISSN :
28363310
Volume :
16
Issue :
3
Database :
Academic Search Index
Journal :
Communications in Analysis & Mechanics (CAM)
Publication Type :
Academic Journal
Accession number :
180738682
Full Text :
https://doi.org/10.3934/cam.2024025